Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What treatment should I take to reduce my calf muscle pain ?

i am 60 years old man. i have calf muscle pain for the last 12 years while going to sleep or on rest pl. advice
Asked On : Thu, 7 Apr 2011
Answers:  2 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
These symptoms can be due to diabetes, peripheral arterial disease and restless leg syndrome.
You need is to get an evaluation from your doctor.
Tests like blood glucose levels and doppler scan of the legs will be helpful.
Answered: Thu, 7 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Homeopath Dr. Rangadhar Satapathy's  Response
Welcome to healthcare magic forum
if you are diabetic then there is maximum chance of vascular atheromatus changes in the arteries of your lower extremities that can be the cause of pain. the restless leg syndrome is the most probable cause that can be treated sucessfully with homeopathy
For further inquiry you can contact at
Answered: Thu, 7 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor